| Model Number |
12860 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/17/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is being evaluated at the manufacturing site.When the investigation is complete, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported that the patient therapy controller (ptc) would not turn on.There were no patient effects reported, and the device was returned for evaluation.
Additional Manufacturer Narrative
Device evaluation: the device was subjected to external and internal visual inspection, as well as electrical and functional testing.The evaluation determined that the issue was caused by a power button ribbon cable that was not connected properly.Manufacturing process test results confirm that the cable was connected prior to device shipment.Based on the results of the investigation, the reported event was confirmed.Corrected g8 per request of fda, dated 10/sep/2020.Internal complaint number: (b)(4).